# SDR USAA2011011890246

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 18,643 hours, 6,946 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 498 - CLT - EES - EMERGENCY EXIT AISLE LIGHT AT SEAT 1C BROKEN.  MAINTENANCE RECONNECTED LEADS TO EMERGENCY EXIT LIGHT ON SEAT 1C.
